A generalization of an identity involving the inverses of binomial coeffcients

Authors

  • Zhizheng Zhang
  • Haitao Song

DOI:

https://doi.org/10.5556/j.tkjm.39.2008.14

Abstract

By applying the integral expression of the inverses of binomial coefficients, the authors generalize the Sury's identity.

Author Biographies

Zhizheng Zhang

Department of Mathematics,  Luoyang Teachers' College, Luoyang
471022, P. R. China.

Haitao Song

College of Mathematics and Information Science, Henan University, Kaifeng 475001, P. R. China.

Downloads

Published

2008-09-30

How to Cite

Zhang, Z., & Song, H. (2008). A generalization of an identity involving the inverses of binomial coeffcients. Tamkang Journal of Mathematics, 39(3), 219-226. https://doi.org/10.5556/j.tkjm.39.2008.14

Issue

Section

Papers